MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA SHUNT

NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA SHUNT
Model Number CP250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure, Delayed, Uncontrolled (1936)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu was reviewed and it includes hypotony as a known complication and adverse reaction.The device history record was reviewed for compliance and no issues were observed.The shunt was not explanted and not available for evaluation to determine cause of report.
 
Event or Problem Description
Placement of ahmed 250 (b)(4) on (b)(6) 2019 with 7-0 vicryl ligature and fenestrations.Pt had a small avascular leaking bleb that had to be closed.Iop 9-10 post-op.On (b)(6) 2020: 2 months after implantation iop 2 hypotony persisted with development of choroidals.Exploration in or (b)(6) 2020: the entire conjunctival flap had not healed onto the globe.Aqueous was leaking underneath creating the hypotony.The area was extensively cauterized and resutured.On (b)(6) 2020 again leaking along the suture lines, large bandage ctl was placed.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA SHUNT
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison ct.
rancho cucamonga, ca
MDR Report Key9955772
Report Number1000125279-2020-00012
Device Sequence Number16703933
Product Code KYF
UDI-Device Identifier00892064002348
UDI-Public(01)00892064002348(11)191023(17)211023(10)191025009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Model NumberCP250
Device Catalogue NumberCP250
Device Lot Number191025009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR